MathSciNet Relay Station
MathSciNet bibliographic data
MR2657545 65D07 (41A15 65N30)
Speleers, Hendrik A normalized basis for quintic Powell-Sabin splines. Comput. Aided Geom. Design 27 (2010), no. 6, 438–457.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement